# SDR SIMA200400702

- Difficulty date: January 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 3632001003
- Part serial: 00363
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT CREW REPORTED A FLAP FAIL MESSAGE ON EICAS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE FLAP POWER DRIVE UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
